# SDR 2013FA0000107

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 76,282 hours, 33,916 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START BOTH LT AND RT THRUST REVERSER ACCUMULATOR LIGHTS ON.  FOLLOWED QRH LIGHTS STILL ON.  RETURNED TO GATE.  STOWED THRUST REVERSERS BYPASS PINS OP'S CHECKS IAW MM 78-31-01.
